# SDR SWAA2022030746175

- Difficulty date: April 5, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH Z-ANGLE FROM STA 727D TO 807 HAS SPOTS OF CORROSION / REMOVED CORROSION I/A/W B737 SRM 51-10-02-0G-0. CHECKED LIMITS ORIGINAL 'T' .040; LOSS .016; REMAINING FOUND TO BE OUT OF LIMITS PER B737 SRM 53-00-53-1A-1 FIGURE 103. REMOVED AND INSTALLED NEW Z-ANGLE SECTION AT AFT PIT L/H STA 727+4 TO 787+13; APPLIED CIC ON REPAIR AREA I/A/W B737 SRM 53-00-53-2R-6 REPAIR 6
